You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Blocking in Regular Fractional Factorials: A Projective Geometric Approach
Rahul Mukerjee and C. F. J. Wu
The Annals of Statistics
Vol. 27, No. 4 (Aug., 1999), pp. 1256-1271
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/120163
Page Count: 16
You can always find the topics here!Topics: Cardinality, Factorial design, Factorials, Projective geometry, Pencils, Integers, Statism, Mathematical minima
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A projective geometric characterization is given of the existence of any regular main effect sn-k design in sγ blocks. It leads to a constructive method for finding a maximal blocking scheme for any given fractional factorial design. A useful sufficient condition for admissible block designs is given in terms of the minimum aberration property of a certain unblocked design.
The Annals of Statistics © 1999 Institute of Mathematical Statistics